A Paley–Wiener type theorem for generalized non-quasianalytic classes

Volume 208 / 2012

Jordi Juan-Huguet Studia Mathematica 208 (2012), 31-46 MSC: 46F05, 47F05, 35B65, 35H10. DOI: 10.4064/sm208-1-3


Let $P$ be a hypoelliptic polynomial. We consider classes of ultradifferentiable functions with respect to the iterates of the partial differential operator $P(D)$ and prove that such classes satisfy a Paley–Wiener type theorem. These classes and the corresponding test spaces are nuclear.


  • Jordi Juan-HuguetDepartament de Didàctica de la Matemàtica
    Universitat de València
    Avda. Tarongers, 4
    46022 València, Spain

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image